# SDR IPXA2024040221180

- Difficulty date: March 12, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724199320200
- Condition: Cracked
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 513 LT WING, FWD WING ROOT STA71/RIB2 LEADING EDGE RIB HAS A CRACK. INSTALLED REINFORCED ANGLE P/N: A5724199320200 AT FWD WING ROOT RH RIB 2. IAW SRM 51-40-21.
